7 doctors weighed in:
What foes a high digoxin level mean? Can it cause chest pains?
7 doctors weighed in

Dr. Bennett Werner
Internal Medicine - Cardiology
3 doctors agree
In brief: NO
A high digoxin level raises the likelihood of digoxin intoxication which is a clinical diagnosis, not a blood sample diagnosis.
Symptoms would include a variety of arrhythmias, nausea, stomach upset, lethargy, depression but not chest pain.

In brief: NO
A high digoxin level raises the likelihood of digoxin intoxication which is a clinical diagnosis, not a blood sample diagnosis.
Symptoms would include a variety of arrhythmias, nausea, stomach upset, lethargy, depression but not chest pain.
Dr. Bennett Werner
Dr. Bennett Werner
Thank
Dr. Ruben Altman
Internal Medicine - Cardiology
2 doctors agree
In brief: No
Ditalis toxicity can cause GI symptoms such as nausea and vomiting, neurological symptoms such as yellow vision, arrhythmias both brady and tachy.
One might have anginal pain with ASHD and a tachyarrhythmia.

In brief: No
Ditalis toxicity can cause GI symptoms such as nausea and vomiting, neurological symptoms such as yellow vision, arrhythmias both brady and tachy.
One might have anginal pain with ASHD and a tachyarrhythmia.
Dr. Ruben Altman
Dr. Ruben Altman
Thank
Dr. J. Lawrence Dohan
Dermatology
In brief: Vague
The question is too vague.
Blood serum over 2ng/ml??? The blood level is very useful to help regulate the dose of digoxin. If the level is above the therapeutic range, various unpleasant effects occur. Side effects are effected by levels of potassium (K) and magnesium (Mg) among other factors. Chest pain is more likely to be caused by something else. You are likely to be nauseated. There may be rh

In brief: Vague
The question is too vague.
Blood serum over 2ng/ml??? The blood level is very useful to help regulate the dose of digoxin. If the level is above the therapeutic range, various unpleasant effects occur. Side effects are effected by levels of potassium (K) and magnesium (Mg) among other factors. Chest pain is more likely to be caused by something else. You are likely to be nauseated. There may be rh
Dr. J. Lawrence Dohan
Dr. J. Lawrence Dohan
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
12 years in practice
508K people helped
Continue
108,000 doctors available
Read more answers from doctors